# SDR DALA2024021402125

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 17,733 hours, 2,051 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:100. CORRECTIVE ACTION: SECURED DR1R OXYGEN PANEL. OK FOR CONT SVC. (0200664)
